Title: The undecakisicosahedral group and a 3-regular carbon network of genus 26
Authors: Lijnen, Erwin ×
Ceulemans, Arnout
Fowler, Patrick W.
Deza, Michel #
Issue Date: Oct-2007
Publisher: Springer
Series Title: Journal of Mathematical Chemistry vol:42 issue:3 pages:617-644
ISSN: 0259-9791
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantum Chemistry and Physical Chemistry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science